# SDR ASAA2023010341417

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 59,337 hours, 17,843 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENGINE FAN BLADE LUBE, SPACERS 1, 2, 3, 7, 10, 12, 14, 15, 16, 17, 19, 21, 22, 23, AND 24 ARE DISBONDED. GROUNDED - YES. REPLACED #2 ENGINE FAN BLADE SPACERS 1, 2, 3, 7, 10, 12, 14, 15, 16, 17, 19, 21, 22, 23, AND 24 WITH SERVICEABLE UNITS REF ASA TC 78472010.
